Alert archive / Louisiana / River Flood Warnings in 2015
River Flood Warning 47, NWS Lake Charles, LA
NWS Lake Charles, LA issued this river flood warning at May 1, 2015, 8:40 AM CDT for Rapides Parish, Louisiana. It took effect at May 1, 2015, 1:00 PM CDT. It was in force for 3 days.
The area
The outline as issued.
The facts
- Issued
- May 1, 2015, 8:40 AM CDT (13:40 UTC)
- In effect from
- May 1, 2015, 1:00 PM CDT
- Expired
- May 4, 2015, 9:30 PM CDT
- In force
- 3 days
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
- Flood severity
- Minor
County Rapides Parish, LA
The radar
The Ft Polk radar (KPOE), 28 km from the middle of the area, began a volume at 13:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Calcasieu River near Glenmora (GLML1).
- Action stage
- 12 ft
- Minor stage
- 12 ft
- Moderate stage
- 16 ft
- Major stage
- 18 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08013000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
661 WGUS44 KLCH 011340 FLWLCH BULLETIN - EAS ACTIVATION REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE LAKE CHARLES LA 840 AM CDT FRI MAY 1 2015 ...The National Weather Service in Lake Charles has issued a flood warning for the following rivers in Louisiana... Calcasieu River Near Glenmora LAC079-020340- /O.NEW.KLCH.FL.W.0047.150501T1800Z-150503T1800Z/ /GLML1.1.ER.150501T1800Z.150502T0600Z.150503T1200Z.NO/ 840 AM CDT FRI MAY 1 2015 The National Weather Service in Lake Charles has issued a * Flood Warning for the Calcasieu River Near Glenmora. * from this afternoon to Sunday afternoon...or until the warning is cancelled. * At 7:45 AM Friday the stage was 11.9 feet. * Minor flooding is forecast. * Flood stage is 12.0 feet. * Forecast...The river will rise above flood stage by this afternoon and continue to rise to near 12.1 feet by early Saturday morning. The river will fall below flood stage by Sunday morning. * Impact...At stages near 12.0 feet...When the river is rising and the gauge reading is forecast to reach 12 feet or higher. Roads upstream from Glenmora, including Strothers Crossing Road near the community of Calcasieu and Price Crossing Road near Hineston have water on them and are subject to being closed. Also, flooding of forested areas near the river will occur. && LAT...LON 3113 9279 3090 9269 3090 9262 3105 9265 3115 9275 $$
7 follow-up statements
929 WGUS84 KLCH 020155 FLSLCH FLOOD STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 855 PM CDT FRI MAY 1 2015 ...The flood warning continues for the following rivers in Louisiana... Calcasieu River Near Glenmora LAC079-021555- /O.EXT.KLCH.FL.W.0047.000000T0000Z-150504T0000Z/ /GLML1.1.ER.150501T1530Z.150502T0600Z.150503T1800Z.NO/ 855 PM CDT FRI MAY 1 2015 ...Flood Warning extended until Sunday evening...The Flood Warning continues for The Calcasieu River Near Glenmora. * until Sunday evening...or until the warning is cancelled. * At 8:45 PM Friday the stage was 12.2 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 12.0 feet. * Forecast...The river will continue rising to near 12.2 feet by after midnight tomorrow. The river will fall below flood stage Sunday early afternoon. * Impact...At stages near 12.0 feet...When the river is rising and the gauge reading is forecast to reach 12 feet or higher. Roads upstream from Glenmora, including Strothers Crossing Road near the community of Calcasieu and Price Crossing Road near Hineston have water on them and are subject to being closed. Also, flooding of forested areas near the river will occur. && LAT...LON 3113 9279 3090 9269 3090 9262 3105 9265 3115 9275 $$
921
WGUS84 KLCH 021533
FLSLCH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1033 AM CDT SAT MAY 2 2015
...The flood warning continues for the following rivers in
Louisiana...Texas...
Calcasieu River Near Glenmora
Sabine River Near Deweyville
...The flood warning continues for the following rivers in Texas...
Neches River Near Town Bluff
LAC079-030533-
/O.EXT.KLCH.FL.W.0047.000000T0000Z-150505T1200Z/
/GLML1.1.ER.150501T1530Z.150503T0600Z.150505T0600Z.NO/
1033 AM CDT SAT MAY 2 2015
...Flood Warning extended until Tuesday morning...The Flood Warning
continues for
The Calcasieu River Near Glenmora.
* until Tuesday morning...or until the warning is cancelled.
* At 9:45 AM Saturday the stage was 12.4 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 12.0 feet.
* Forecast...The river will continue rising to near 12.5 feet by
early Sunday morning. The river will fall to below flood stage by
early Tuesday morning.
* Impact...At stages near 12.0 feet...When the river is rising and
the gauge reading is forecast to reach 12 feet or higher. Roads
upstream from Glenmora, including Strothers Crossing Road near the
community of Calcasieu and Price Crossing Road near Hineston have
water on them and are subject to being closed. Also, flooding of
forested areas near the river will occur.
&&
LAT...LON 3113 9279 3090 9269 3090 9262 3105 9265 3115 9275
$$
LAC011-019-TXC351-361-030533-
/O.EXT.KLCH.FL.W.0021.000000T0000Z-150507T0000Z/
/DWYT2.1.ER.150317T1230Z.150429T0830Z.150506T1200Z.NO/
1033 AM CDT SAT MAY 2 2015
...Flood Warning extended until Wednesday evening...The Flood Warning
continues for
The Sabine River Near Deweyville.
* until Wednesday evening...or until the warning is cancelled.
* At 9:45 AM Saturday the stage was 24.3 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 24.0 feet.
* Forecast...The river will continue to fall to below flood stage by
Wednesday morning.
* Impact...At stages near 24.0 feet...Minor lowland flooding will
occur.
&&
LAT...LON 3061 9376 3031 9381 3008 9378 3005 9367
3044 9364 3057 9363
$$
TXC241-457-030533-
/O.CON.KLCH.FL.W.0018.000000T0000Z-000000T0000Z/
/TBFT2.1.ER.150312T0200Z.150322T1201Z.000000T0000Z.NO/
1033 AM CDT SAT MAY 2 2015
The Flood Warning continues for
The Neches River Near Town Bluff.
* until further notice...or until the warning is cancelled.
* At 10:00 AM Saturday the stage was 67.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 64.0 feet.
* Forecast...The river will remain near 66.8 feet.
* Impact...At stages near 65.0 feet...Areas around Barlow Lake and
Brushy Lake begin to flood.
&&
LAT...LON 3096 9432 3079 9420 3053 9418 3053 9399 3099 9415
$$770 WGUS84 KLCH 030154 FLSLCH FLOOD STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 854 PM CDT SAT MAY 2 2015 ...The flood warning continues for the following rivers in Louisiana.. Calcasieu River Near Glenmora LAC079-031554- /O.CON.KLCH.FL.W.0047.000000T0000Z-150505T1200Z/ /GLML1.1.ER.150501T1530Z.150503T0600Z.150505T0600Z.NO/ 854 PM CDT SAT MAY 2 2015 The Flood Warning continues for The Calcasieu River Near Glenmora. * until Tuesday morning...or until the warning is cancelled. * At 8:45 PM Saturday the stage was 12.4 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 12.0 feet. * Forecast...The river will continue rising to near 12.5 feet by after midnight tomorrow. The river will fall below flood stage early Tuesday morning. * Impact...At stages near 12.0 feet...When the river is rising and the gauge reading is forecast to reach 12 feet or higher. Roads upstream from Glenmora, including Strothers Crossing Road near the community of Calcasieu and Price Crossing Road near Hineston have water on them and are subject to being closed. Also, flooding of forested areas near the river will occur. && LAT...LON 3113 9279 3090 9269 3090 9262 3105 9265 3115 9275 $$
067
WGUS84 KLCH 031450
FLSLCH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
950 AM CDT SUN MAY 3 2015
...The flood warning continues for the following rivers in
Louisiana...
Calcasieu River Near Glenmora
...The flood warning continues for the following rivers in
Louisiana...Texas...
Sabine River Near Deweyville
Neches River Near Town Bluff
LAC079-040450-
/O.EXT.KLCH.FL.W.0047.000000T0000Z-150507T1200Z/
/GLML1.1.ER.150501T1530Z.150503T1800Z.150507T0600Z.NO/
950 AM CDT SUN MAY 3 2015
...Flood Warning extended until Thursday morning...The Flood Warning
continues for
The Calcasieu River Near Glenmora.
* until Thursday morning...or until the warning is cancelled.
* At 8:45 AM Sunday the stage was 12.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 12.0 feet.
* Forecast...The river will continue rising to near 12.6 feet by this
evening. The river will fall to below flood stage early Thursday
morning.
* Impact...At stages near 12.0 feet...When the river is rising and
the gauge reading is forecast to reach 12 feet or higher. Roads
upstream from Glenmora, including Strothers Crossing Road near the
community of Calcasieu and Price Crossing Road near Hineston have
water on them and are subject to being closed. Also, flooding of
forested areas near the river will occur.
&&
LAT...LON 3113 9279 3090 9269 3090 9262 3105 9265 3115 9275
$$
LAC011-019-TXC351-361-040450-
/O.CON.KLCH.FL.W.0021.000000T0000Z-000000T0000Z/
/DWYT2.1.ER.150317T1230Z.150429T0830Z.000000T0000Z.NO/
950 AM CDT SUN MAY 3 2015
The Flood Warning continues for
The Sabine River Near Deweyville.
* until further notice...or until the warning is cancelled.
* At 8:45 AM Sunday the stage was 24.3 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 24.0 feet.
* Forecast...The river will remain near 24.2 feet.
* Impact...At stages near 24.0 feet...Minor lowland flooding will
occur.
&&
LAT...LON 3061 9376 3031 9381 3008 9378 3005 9367
3044 9364 3057 9363
$$
TXC241-457-040450-
/O.CON.KLCH.FL.W.0018.000000T0000Z-000000T0000Z/
/TBFT2.1.ER.150312T0200Z.150322T1201Z.000000T0000Z.NO/
950 AM CDT SUN MAY 3 2015
The Flood Warning continues for
The Neches River Near Town Bluff.
* until further notice...or until the warning is cancelled.
* At 9:00 AM Sunday the stage was 67.3 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 64.0 feet.
* Forecast...The river will remain near 67.3 feet.
* Impact...At stages near 65.0 feet...Areas around Barlow Lake and
Brushy Lake begin to flood.
&&
LAT...LON 3096 9432 3079 9420 3053 9418 3053 9399 3099 9415
$$802
WGUS84 KLCH 040058
FLSLCH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
758 PM CDT SUN MAY 3 2015
...The flood warning continues for the following rivers in
Louisiana...Texas..
Calcasieu River Near Glenmora
Sabine River Near Deweyville
Neches River Near Town Bluff
LAC079-041458-
/O.CON.KLCH.FL.W.0047.000000T0000Z-150507T1200Z/
/GLML1.1.ER.150501T1530Z.150504T0600Z.150507T0600Z.NO/
758 PM CDT SUN MAY 3 2015
The Flood Warning continues for
The Calcasieu River Near Glenmora.
* until Thursday morning...or until the warning is cancelled.
* At 7:45 PM Sunday the stage was 12.6 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 12.0 feet.
* Forecast...The river is at a flat crest and will begin a slow fall
tomorrow afternoon. The river is not expected to fall below flood
until later in the week.
* Impact...At stages near 12.0 feet...When the river is falling and
the gauge reading is forecast to be near 12 feet, flooding of
forested areas near the river will occur.
&&
LAT...LON 3113 9279 3090 9269 3090 9262 3105 9265 3115 9275
$$
LAC011-019-TXC351-361-041458-
/O.CON.KLCH.FL.W.0021.000000T0000Z-000000T0000Z/
/DWYT2.1.ER.150317T1230Z.150429T0830Z.000000T0000Z.NO/
758 PM CDT SUN MAY 3 2015
The Flood Warning continues for
The Sabine River Near Deweyville.
* until further notice...or until the warning is cancelled.
* At 6:45 PM Sunday the stage was 24.2 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 24.0 feet.
* Forecast...The river will remain near 24.2 feet.
* Impact...At stages near 24.0 feet...Minor lowland flooding will
occur.
&&
LAT...LON 3061 9376 3031 9381 3008 9378 3005 9367
3044 9364 3057 9363
$$
TXC241-457-041458-
/O.CON.KLCH.FL.W.0018.000000T0000Z-000000T0000Z/
/TBFT2.1.ER.150312T0200Z.150322T1201Z.000000T0000Z.NO/
758 PM CDT SUN MAY 3 2015
The Flood Warning continues for
The Neches River Near Town Bluff.
* until further notice...or until the warning is cancelled.
* At 7:00 PM Sunday the stage was 67.3 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 64.0 feet.
* Forecast...The river will remain near 67.3 feet.
* Impact...At stages near 65.0 feet...Areas around Barlow Lake and
Brushy Lake begin to flood.
&&
LAT...LON 3096 9432 3079 9420 3053 9418 3053 9399 3099 9415
$$138
WGUS84 KLCH 041435
FLSLCH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
935 AM CDT MON MAY 4 2015
...The flood warning continues for the following rivers in
Louisiana...
Calcasieu River Near Glenmora
...The flood warning continues for the following rivers in
Louisiana...Texas...
Sabine River Near Deweyville
Neches River Near Town Bluff
LAC079-050435-
/O.EXT.KLCH.FL.W.0047.000000T0000Z-150506T0000Z/
/GLML1.1.ER.150501T1530Z.150504T0015Z.150505T1800Z.NO/
935 AM CDT MON MAY 4 2015
The Flood Warning continues for
The Calcasieu River Near Glenmora.
* until Tuesday evening...or until the warning is cancelled.
* At 8:45 AM Monday the stage was 12.4 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 12.0 feet.
* Forecast...The river will continue to fall to below flood stage by
early Tuesday afternoon.
* Impact...At stages near 12.0 feet...When the river is falling and
the gauge reading is forecast to be near 12 feet, flooding of
forested areas near the river will occur.
&&
LAT...LON 3113 9279 3090 9269 3090 9262 3105 9265 3115 9275
$$
LAC011-019-TXC351-361-050435-
/O.CON.KLCH.FL.W.0021.000000T0000Z-000000T0000Z/
/DWYT2.1.ER.150317T1230Z.150429T0830Z.000000T0000Z.NO/
935 AM CDT MON MAY 4 2015
The Flood Warning continues for
The Sabine River Near Deweyville.
* until further notice...or until the warning is cancelled.
* At 8:45 AM Monday the stage was 24.2 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 24.0 feet.
* Forecast...The river will remain near 24.2 feet.
* Impact...At stages near 24.0 feet...Minor lowland flooding will
occur.
&&
LAT...LON 3061 9376 3031 9381 3008 9378 3005 9367
3044 9364 3057 9363
$$
TXC241-457-050435-
/O.CON.KLCH.FL.W.0018.000000T0000Z-000000T0000Z/
/TBFT2.1.ER.150312T0200Z.150322T1201Z.000000T0000Z.NO/
935 AM CDT MON MAY 4 2015
The Flood Warning continues for
The Neches River Near Town Bluff.
* until further notice...or until the warning is cancelled.
* At 9:00 AM Monday the stage was 67.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 64.0 feet.
* Forecast...The river will remain near 67.4 feet.
* Impact...At stages near 65.0 feet...Areas around Barlow Lake and
Brushy Lake begin to flood.
&&
LAT...LON 3096 9432 3079 9420 3053 9418 3053 9399 3099 9415
$$033
WGUS84 KLCH 050230
FLSLCH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
930 PM CDT MON MAY 4 2015
...The flood warning is cancelled for the following rivers in
Louisiana...
Calcasieu River Near Glenmora
...The flood warning continues for the following rivers in
Louisiana...Texas..
Sabine River Near Deweyville
Neches River Near Town Bluff
LAC011-019-TXC351-361-051630-
/O.CON.KLCH.FL.W.0021.000000T0000Z-000000T0000Z/
/DWYT2.1.ER.150317T1230Z.150429T0830Z.000000T0000Z.NO/
930 PM CDT MON MAY 4 2015
The Flood Warning continues for
The Sabine River Near Deweyville.
* until further notice...or until the warning is cancelled.
* At 8:45 PM Monday the stage was 24.2 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 24.0 feet.
* Forecast...The river will remain steady between 24.0 and 24.2 feet
for the next several days. Additional rises may be possible
thereafter.
* Impact...At stages near 24.0 feet...Minor lowland flooding will
occur.
&&
LAT...LON 3061 9376 3031 9381 3008 9378 3005 9367
3044 9364 3057 9363
$$
TXC241-457-051630-
/O.CON.KLCH.FL.W.0018.000000T0000Z-000000T0000Z/
/TBFT2.1.ER.150312T0200Z.150322T1201Z.000000T0000Z.NO/
930 PM CDT MON MAY 4 2015
The Flood Warning continues for
The Neches River Near Town Bluff.
* until further notice...or until the warning is cancelled.
* At 9:00 PM Monday the stage was 67.8 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 64.0 feet.
* Forecast...The river will remain between 67 and 68 feet for
the next several days.
* Impact...At stages near 65.0 feet...Areas around Barlow Lake and
Brushy Lake begin to flood.
&&
LAT...LON 3096 9432 3079 9420 3053 9418 3053 9399 3099 9415
$$
LAC079-050300-
/O.CAN.KLCH.FL.W.0047.000000T0000Z-150506T0000Z/
/GLML1.1.ER.150501T1530Z.150504T0015Z.150505T0115Z.NO/
930 PM CDT MON MAY 4 2015
The Flood Warning is cancelled for
The Calcasieu River Near Glenmora.
* At 8:45 PM Monday the stage was 12.0 feet.
* Fell below flood stage at 8:15 PM Monday.
* Flood stage is 12.0 feet.
* Forecast...The river will continue to fall to 11.0 feet by
Wednesday morning.
&&
LAT...LON 3113 9279 3090 9269 3090 9262 3105 9265 3115 9275
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this river flood warning went out at May 1, 6:51 AM CDT, 1 hour 49 minutes earlier.
Area forecast discussion, May 1, 6:51 AM CDT, 1 hour 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LAKE CHARLES LA 651 AM CDT FRI MAY 1 2015 .DISCUSSION... FOR 12Z TAF ISSUANCE. && .AVIATION... PRETTY MUCH LOOKS LIKE A PERSISTENCE FORECAST THIS MORNING AS FORECAST SOUNDINGS/TIME-HEIGHT SECTIONS CONTINUE TO INDICATE JUST A LITTLE MOISTURE AROUND H8 WHICH SHOULD MAINTAIN VFR CONDITIONS THROUGH THE PERIOD. MAINLY LIGHT WINDS ARE EXPECTED TO CONTINUE... WITH THE DIRECTION SHIFTING FROM MORE WRLY OR NWRLY DURING THE DAY TO NERLY TONIGHT AS A WEAK REINFORCING COOL FRONT DROPS THROUGH THE FORECAST AREA. 25 && .PREV DISCUSSION... /ISSUED 346 AM CDT FRI MAY 1 2015/ DISCUSSION...A WEAK FRONTAL BOUNDARY NEAR THE AR AND LA BORDER STRETCHES EAST ACROSS CENTRAL MS TO THE OUTER BANKS OF NC. THIS WEAK BOUNDARY WILL SAG SOUTH TODAY AND MOVE OFF THE COAST REINFORCING THE DRY SPRING WX IN PLACE OVER THE PAST COUPLE OF DAYS. THIS WEAK BOUNDARY WILL LIFT BACK NORTH SATURDAY AS THE RIDGE OF HIGH PRESSURE RESPONSIBLE FOR THE PLEASANT WEATHER MOVES ACROSS THE MS VALLEY. THIS WILL START AN INCREASE IN SURFACE MOISTURE AND CLOUD COVER DURING SATURDAY AND SUNDAY. A SHOWER OR TWO MAY EVEN BE POSSIBLE SATURDAY AS THIS OCCURS, HOWEVER THE COVERAGE WILL BE AROUND 10 PERCENT OR POSSIBLY LESS AND THEREFORE LEFT OUT OF THE FORECAST FOR NOW. DEEPER MOISTURE WILL REMAIN LIMITED THROUGH THE WEEKEND AS THE 500MB FLOW WILL REMAIN WEST TO NW. MONDAY MOISTURE WILL INCREASE AS THE RIDGE MOVES FARTHER EAST AND A SURFACE LOW DEVELOPS OVER THE PLAINS. ALSO EARLY NEXT WEEK AN UPPER LOW WILL MOVE ACROSS SOUTHERN CA AND INTO CO. THIS WILL CAUSE MOISTURE TO INCREASE FROM THE SOUTHERN STREAM ONCE AGAIN WHICH WILL INCREASE CLOUDS AND RAIN CHANCES. WHILE THE UPPER LOW KICKS OUT OF THE ROCKIES A TROUGH WILL DIG INTO THE WEST HALF OF THE COUNTRY DURING THE EARLY TO MID WEEK PERIOD. THIS TROUGH WILL LINGER THROUGH THE REMINDER OF THE WEEK KEEPING CLOUD COVER IN PLACE AND RAIN CHANCES ELEVATED AS MULTIPLE UPPER DISTURBANCES MOVE ACROSS THE PLAINS. MARINE...HIGH PRESSURE WILL MOVE EAST OF THE REGION DURING THE WEEKEND WHICH WILL TURN THE FLOW ONSHORE. A LIGHT TO MODERATE SE FLOW WILL LINGER THROUGH MID WEEK. && .PRELIMINARY POINT TEMPS/POPS... AEX 79 54 78 57 / 0 0 0 0 LCH 81 59 80 61 / 0 0 10 10 LFT 81 59 80 61 / 0 0 10 0 BPT 82 61 82 62 / 0 0 10 0 && .LCH WATCHES/WARNINGS/ADVISORIES... LA...NONE. TX...NONE. GM...NONE. &&
Hazardous weather outlook, May 1, 3:58 AM CDT, 4 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 358 AM CDT FRI MAY 1 2015 GMZ430-432-435-450-452-455-470-472-475-LAZ027>033-041>045-052>055- 073-074-TXZ180-201-215-216-259>262-020900- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM-VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE- ST. LANDRY-CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE- UPPER ST. MARTIN-VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN- WEST CAMERON-EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE- NORTHERN JASPER-NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON- 358 AM CDT FRI MAY 1 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA... SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA...EAST CENTRAL TEXAS AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ISOLATED THUNDERSTORMS ARE EXPECTED TO RETURN TO THE AREA BY MONDAY AFTERNOON WITH SCATTERED THUNDERSTORMS EXPECTED TUESDAY THROUGH THE END OF THE COMING WEEK. NO SEVERE WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
Nearby
River Flood Warnings in Louisiana, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.